Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effects of caffeine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   hello
Doctor :  
please proceed with your health query
User :   i would like to know about side efect of caffeine
User :   ru there
Doctor :  
yes i am
Doctor :  
caffiene is known to cause allergic phenomenon in few people
User :   which type of allergic reaction
Doctor :  
like diarhhea, rashes,
User :   ok
User :   any other side effects
Doctor :  
as I am chatting with some patients simultaneously. Please bear with us for a reply
User :   k
Doctor :   there are a range of symptoms to suggest intoxication by caffiene
Doctor :  
these include
Doctor :  
nervousnes, headache, increased heart rate
Doctor :   anxiety,upset stomach,irregular heartbeat
Doctor :   irritability,GI irritation,elevated blood pressure
Doctor :   agitation,heartburn,increased cholesterol
Doctor :   tremors,diarrhea, nutritional deficiencies
Doctor :   insomnia, fatigue,poor concentration
Doctor :   depression, dizziness, and bed wetting.
Doctor :   people who are addicted to it may witness withdrawl symptoms when they dont take caffiene
Doctor :  
like throbbing and/or pressure headache, usually located at the temples which is the most common
Doctor :  
are you there?
User :   ya
Doctor :  
have you followed what i have said?
User :   is it good to have tea/ coffeee or health drink
User :   yes
Doctor :   tea is better to have than coffee
Doctor :  
caffeinated beverages should be avoided
Doctor :  
Is there any thing else I can help you with?
User :   actually i am consuming 5-6 cups of tea a day
User :   is it good or bad
User :   i cant control my eagerness towards tea
User :   i am very fond of tea
Doctor :   limiting tea consumption to 2-3 cups a day is good.
User :   also some time i drink red bull
Doctor :   more than that will agin cause you similar symptoms
Doctor :  
as tea also has some quantity of caffiene in it
User :   ok
Doctor :  
Is there any thing else you would like to ask?
User :   give me few tips to avoid taking tea
Doctor :  
it depends on your will power and decision to avoid tea
Doctor :  
practice to divert yourself towards your favourite game, go for walk, or do anything diffrent to help yourself
User :   ok
Doctor :  
have a glass of water instead
Doctor :  
Is there any other medical query you would like to ask?
User :   no
User :   thanks
User :   i am donw
User :   good day
Doctor :  
Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor